Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Electronic Research Announcements
Electronic Research Announcements
ISSN 1079-6762

Asymptotic results for super-Brownian motions and semilinear differential equations


Author: Tzong-Yow Lee
Journal: Electron. Res. Announc. Amer. Math. Soc. 4 (1998), 56-62
MSC (1991): Primary 60B12, 60F10; Secondary 60F05, 60J15
Published electronically: September 14, 1998
MathSciNet review: 1641127
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Limit laws for three-dimensional super-Brownian motion are derived, conditioned on survival up to a large time. A large deviation principle is proved for the joint behavior of occupation times and their difference. These are done via analyzing the generating function and exploiting a connection between probability and differential/integral equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (1991): 60B12, 60F10, 60F05, 60J15

Retrieve articles in all journals with MSC (1991): 60B12, 60F10, 60F05, 60J15


Additional Information

Tzong-Yow Lee
Affiliation: University of Maryland, College Park, MD
Email: tyl@math.umd.edu

DOI: http://dx.doi.org/10.1090/S1079-6762-98-00048-1
PII: S 1079-6762(98)00048-1
Keywords: Large deviations, occupation time, measure-valued process, branching Brownian motion, semilinear PDE, asymptotics
Received by editor(s): April 15, 1998
Published electronically: September 14, 1998
Communicated by: Mark Freidlin
Article copyright: © Copyright 1998 American Mathematical Society